# SDR AALA201904109028

- Difficulty date: March 24, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 60,889 hours, 22,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480082253
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME AT FR 68 BETWEEN S21R AND S23R. REPAIRED FRAME PER SRM 53-41-12-300-011.
